# SDR SIMA201104102

- Difficulty date: February 9, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 27,552 hours, 26,257 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: 14533996401
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE PASSENGER DOOR INNER HANDLE SUPPORT CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE PASSENGER DOOR INNER HANDLE SUPPORT IAW EO EM 52MR-250.  THE AIRCRAFT WAS RETURNED TO SERVICE.
